# SDR 97FDEA00315

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841566
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0470 023, CORROSION (C53-111-01) ON WHEEL WELL VERIFIED STIFFENER BS 320, RBL 14, WL 170.  *S/D*  REMOVED AND REPLACED VERTICAL STIFFENER AT BS 320, RBL 14, WL 170 IAW FED-EX SRM 51-30-2.
